# SDR AALA202303136409

- Difficulty date: March 2, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A320*
- Aircraft serial: 4850
- Aircraft time: 37,699 hours, 14,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN FLOOR BEAM BETWEEN FR 66 AND FR 68 AT -Y1225. MAINTENANCE REPLACED FLOOR BEAM PER SRM 51-42-11.
